# SDR DALA2017101107482

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER THRESHOLD BS 1380 TO 1440, SIDE PANEL ZEE CHANNEL CORRODED AROUND FASTENERS.  REMOVED & REPLACED WITH SERVICEABLE SIDE PANEL ZEE ANGLE IAW EA 373211-14MA REV G.
